# SDR AALA960960

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING DETAIL INSPECTION OF CARD 4002.  FOUND HEAVY CORROSION ON FORWARD SERVICE DOOR FLOOR PANEL AT LOWER AFT CORNER STATION 200.  REPAIRED PER ESO 80559 DATED 6-21-96.  (M)
